View Complete Reference

Szewczak, ZS (2010)

A limit theorem for random sums modulo 1

Statistics & Probability Letters 80(9) pp. 747-751.

ISSN/ISBN: Not available at this time. DOI: 10.1016/j.spl.2010.01.005

Abstract: Residues of partial sums in a class of dependent random variables, including functionals of uniformly recurrent Markov chains, are in the domain of attraction of the uniform distribution. These types of limit theorems arise for example in the multiplication of floating-point numbers.

@article{, title={A limit theorem for random sums modulo 1}, author={Szewczak, Zbigniew S}, journal={Statistics \& probability letters}, volume={80}, number={9}, pages={747--751}, year={2010}, publisher={Elsevier}, DOI={10.1016/j.spl.2010.01.005}, }

Reference Type: Journal Article

Subject Area(s): Probability Theory